# SDR UALA2011013100495

- Difficulty date: January 29, 2011
- Submitted: January 31, 2011
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 53,963 hours, 7,671 cycles
- Engine: Pwa PW4090
- System (JASC): 2300 · Communications System
- Part: Satcom
- Part number: 8220314102
- Part serial: 42
- Condition: Malfunctioned
- Location: Left
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SATCOM SYS FAILS OR NO BUSS ACTIVITY.  REPLACED SDU IAW AMM.  INSTALLATION TEST & OPS CHECKED NORMAL.
